# SDR VNAA2022080999924

- Difficulty date: August 9, 2022
- Submitted: August 9, 2022
- Operation: Air carrier
- Aircraft: N599NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15415
- Aircraft time: 13,409 hours, 12,107 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Floor Support
- Part number: MM67035301025
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT LBL9 FLOOR BEAM BETWEEN FS977.0 – FS1098.0


ACTION:
AREA AT LBL9 FLOOR BEAM BETWEEN FS 977 - FS 1015 AND FS 1080 - FS 1098 WERE CLEANED PERCRJ900 SRM 51-26-00-001-001-A01 DAMAGE WAS NOT FOUND.CORROSION BETWEEN FS 1015 TO FS 1080 RBL 9 WAS REPAIR PER EA 22-C9-53-0844 REV. IR SECTION IIIPERMANENT REPAIR
